# SDR UPS06447513

- Difficulty date: July 7, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B0484376
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RT STA 1500 STRINGER 33 TIE CLIP FOUND CORROSION.  CORROSION BLEND OUT 0.026" BY 1/2" BY 4".  AFT CARGO COMPT RT STA 1500 STR 33 TIE CLIP FOUND CORROSION.
